7 Oct 2009
You should take prednisone only as directed by your doctor. What do you mean by too much? I need more information about how much you have taken and why you are taking it.
Here are some links that may be of use:
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
on 40 mg of prednisone daily. His mood has been greatly affected - he is extremely angry, depressed, has problems concentrating. Has anyone on ...
1 answer • 9 Mar 2010
Looking for real life answers. I've been on Prednisone 20 mg day for 6 yrs. One Dr.said 2000mg daily for 6 months and then taper off Prednisone. ...
7 answers • 20 Apr 2011
Was treated with prednisone for facial pain (but finished the dose now) and have had diarrhea ever since, going on to three weeks now. Is this from ...
3 answers • 28 Jun 2013
my husband has Myosthenia Gravis (diagnosed last September) Neuromuscular Dr. prescribed prednisone (20mg per day)and Mestinon... He was getting ...
4 answers • 10 Aug 2013
I am currently on 10mg of prednisolone/day and would like to change to prednisone for cost reasons. Until a week ago I thought I was allergic to ...
2 answers • 30 Mar 2014